# SDR UALA2012052903009

- Difficulty date: May 29, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 45,488 hours, 18,125 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT THRUST REVERSER, NR 1 (TOP) BLOCKER DOOR MISSING 2 BUSHINGS THROUGH BLOCKER DOOR SPRING.  REPLACED BUSHINGS AND HARDWARES PER MT 78-011 ON WU P4439G.  OPS CHECKED GOOD.
